# SDR HYIA20210222001

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 36,721 hours, 41,970 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202921
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 15,949 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS DISCOVERED ON THE LEFT HAND INBOARD NACELLE FITTING. (P/N: 5292029-21) THIS CRACK MEASURES APPROXIMATELY .145 INCHES LONG ON THE INBOARD LOWER LEG OF THE FITTING, AND IS CONSISTENT WITH OTHER CRACKS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R2) TO SATISFY REQUIREMENT OF AD2017-10-09. THIS FITTING WILL BE REPLACED USING NEW PARTS.
